MDJunction - People Helping People
 

Why wear a ribbon?

  "Every now and then I have Insomnia." (psychotic90)

MDJunction to me

anamore"MDJ has saved my life, I was a recoverying addict, feeling so alone and helpless, then I found MDJ. Sharing my story w/ others and getting support and comfort has made me a stronger person. Being able to help someone who is all alone and in so much pain is so rewarding
I have met some great ppl that have had a strong influence on my life. MDJ gave me my life back..
" (anamore)

MDJunction testimonials
ValAllen

Why me? Why again?

Just a little something for me to get by...

Oops! Update!

May 20 2013

Well hey there! A lot has happened in the past year... I left my job in WA and moved to GA last August. I started working at a university in northern GA and I love it! It's more of what I want to do later in life. My last job stuck me behind a desk. Wasn't right. 

 Now, since moving to GA, I started having more significant symptoms. Slurred speech became more prominent a...

Eye of droop, face of drag...

Apr 23 2012

So I've been doing really well that both my doctor and I thought I was headed towards another remission. But it was too soon apparently. I should have known better! My body likes to play trickson me... I went weeks without any symptoms and have been able to cut back on my mestinon greatly. Then BAM! Hello droopy eyelid and constant fight with double vision. Did not miss either. I was doing...

Merry Christmas!

Dec 24 2011

I'm leaving for Portland in a bit so I'll make this quick...

I've started my Mestinon therapy and I forgot how sensitive I am to it. My face was twitching like you wouldn't believe. But my eyes were not droopy at all and there were no signs of my double vision after a long day. I hope it keeps working like that. Instead of taking half a tablet every 4ish hours, I had to cu...

Why me? Why now?

Dec 18 2011

It's been 12 years since my diagnosis of MG.
The first 5 years were the toughest... being in and out of the hospital during highschool. Having medications that made you 'ugly'... by highschool standards. Where people walked away from you because you couldn't keep your eyes open, keep an eye from becoming lazy. Unable to speak, hold up your head. Hell, even carry things.


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved